# SDR SWAA010522

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 68,583 hours, 76,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE FWD GIRT BRACKET LOOSE.  SECURED BRACKET PER MM.
